Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Smoked marijuana. Memory short, feeling bit detached. Is it psychological problem?

i smoked marijuana for the first time 5 days ago. i smoked way too much and had a bad experience and decided never to smoke again. however, i still am feeling weird 5 days later. i cannot concentrate on anything, memory is very short, feeling a bit detached and spacey if you will. just not feeling like myself at all. i just want to get back to this just an after effect of smoking for the first time, and the trace amounts of thc are making me feel this way, or is it more of a psychological problem? nobody else who i smoked with feels this way. PLEASE HELP
Asked On : Sat, 8 Dec 2012
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi Jtuz25 ! Take a sleep, orange juice, watch movie if you like , again take juice, sleep, do crossword, if hangover, take disprine or any anti hangover tab. Rest and relax soon memory will be fine and most of all your body don't like that poison so stay away. Bye. Be healthy.
Answered: Sat, 8 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor